# SDR ASAA0080089

- Difficulty date: January 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND ON FUSELAGE SKIN AT FS 180, LONGERON 19R TO 20R.  REMOVED CORROSION AND TREATED AREA IAW DC9 SRM 53-04.  (M)
